MathSciNet Relay Station
MathSciNet bibliographic data
MR1382055 (97e:58170) 58F14 (34C37 58F22 58F36)
Roussarie, Robert; Rousseau, Christiane Almost planar homoclinic loops in ${\bf R}\sp 3$. J. Differential Equations 126 (1996), no. 1, 1–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement